# SDR SWAA2018101525981

- Difficulty date: September 27, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STA 120.30 INSPAR RIB CRACKED AT 3RD VERTICAL STIFFENER.  REPAIRED RIB PER SRM.
